# SDR AALA201609129007

- Difficulty date: September 1, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 45,461 hours, 26,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D57130053202
- Condition: Corroded
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT TOP SKIN PANEL OF THE CENTER WING FORWARD OF FRAME 42 AT CRUCIFORM.  REPAIRED THE SKIN IAW EA 263252.
